Diophantine approximation of complex numbers

Asmus L. Schmidt University of Copenhagen, Denmark

TBD mathscidoc:1701.331473

Acta Mathematica, 134, (1), 1-85, 1974.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{asmus1974diophantine,
  title={Diophantine approximation of complex numbers},
  author={Asmus L. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234951721182},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={1-85},
  year={1974},
}
Asmus L. Schmidt. Diophantine approximation of complex numbers. 1974. Vol. 134. In Acta Mathematica. pp.1-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234951721182.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved